Free actions of finite groups on finite CW complexes.
Commentarii mathematici Helvetici, Tome 55 (1980), pp. 225-232
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
free actions of finite groups, finite CW complexes, relatively prime actions, localization, homotopy type, bouquet of local spheres, orbit spaces, homotopy equivalences
@article{CMH_1980__55_139822,
author = {Zdzislaw Wojtkowiak},
title = {Free actions of finite groups on finite {CW} complexes.},
journal = {Commentarii mathematici Helvetici},
pages = {225--232},
year = {1980},
volume = {55},
zbl = {0437.55003},
url = {http://geodesic.mathdoc.fr/item/CMH_1980__55_139822/}
}
Zdzislaw Wojtkowiak. Free actions of finite groups on finite CW complexes.. Commentarii mathematici Helvetici, Tome 55 (1980), pp. 225-232. http://geodesic.mathdoc.fr/item/CMH_1980__55_139822/